It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 84 for acne after going off pill. (0.081 seconds)


... I got my first period very late, at 17 and only after being on estrogen pills for 10 days. ... (1 replies)
... People are saying how they had acne breakouts after they stopped using the pill. ... (16 replies)
... I am going to go off the pill, Zovia 35 after 4 yrs. ... (5 replies)

... Next month I am going off of the pill and was wondering what to expect? ... (2 replies)
... I just went off of it a month ago, and I was supposed to start my period around today. ... (3 replies)
... I don't believe I've ever heard of that before. I guess you could say the ultimate reason I'm going off BCP's is because I really want to have a baby. ... (11 replies)
... and I stopped them a yr ago and my body is going crazy!! ... (2 replies)
... and I guess I am not the only female struggling with side effects from going off the BC. ... (5 replies)
... water weight or bloating, or whatever, over the two and a half years that I was on Ortho Tri Cyclen Lo. I just went off of it around five days ago or so, and so far, have not experienced any abnormal acne, or any other adverse side effects, but we'll see how the coming months go. ... (16 replies)
... It depends. It varies from woman to woman. Some women take longer than others to get back to normal after taking the pill. My cycle went back to normal right away, but I had some breakouts along my shoulders, and that's the only acne I had. ... (3 replies)
... weeks ago after I failed to fill my prescription in time. I was planning to go back on OTC after my period this month, but since stopping the pill my sex drive has gone back to normal, so I'm reluctant to start it up again. ... (1 replies)
... There's no way to know how you're body will react after being on the pill. ... (1 replies)
... I took a different BCP for two years before going on apri for another 2. ... (1 replies)
... Thanks for the replies. I, too, eat much better than I did the first time I went off the pill and broke out horribly...so I am hoping that might help me NOT break out when the time comes to go off of the pill. ... (5 replies)
... year after my first peroid.. ... (0 replies)
... ce, I didn't break out! Well, I just recently started breaking out but I think it's cause of my stress level right now. I don't think there's EVER getting rid of acne completely unless by genes. Even people who went through accutane gets maybe one or two pimples here and there... ... (12 replies)
... ing as a side effect for most pills. I was on Ortho Tricyclen Lo for 10 years and didn't notice any difference in my hair while I was on it and even when I went off the pill. I actaully felt a lot better when I went off the pill. I was pill free for 2 years and then decided to try Yaz. After taking Yaz for 1. ... (3 replies)
... I've read on many forums that this is quite normal. But when I mentioned this to my GYN, she denied that going off the pill could cause hair loss and horrible acne. ... (12 replies)
... I had been on Ortho Tricyclen Lo for 10 years and when I went off the pill my skin actually got a lot better and I had no bad effects from going off. ... (12 replies)
... ily. I have been on birth control for nearly 10 years, and I'm worried about what changes my body will go through when I go off. First of all, I temporarily went off of it for two months during college. ... (1 replies)


Associated Tags: birth control, going off the pill, irregular periods, missed periods

Pages: 1 2 3 4

All times are GMT -7. The time now is 01:29 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!